# SDR 29GA2021072300001

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N402SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1217
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Switch
- Part number: 70481
- Part serial: 2010
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 52 TLH/TPA FLAPS STUCK AT 0 ON FINAL APPROACH ( EMERGENCY DECLARED)   REPLACED FLAP CONTROLSWITCH UNIT OPERATIONAL TEST GOOD.
